MathSciNet Relay Station
MathSciNet bibliographic data
MR628693 65M15 (76D05)
Beale, J. Thomas; Majda, Andrew Rates of convergence for viscous splitting of the Navier-Stokes equations. Math. Comp. 37 (1981), no. 156, 243–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement